Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6016 Publications


1989 | Journal Article | IST-REx-ID: 2527
Akimoto, M., Shigemoto, R., Kawamura, M., Yamagata, H., Kurihara, T., Takata, S., … Yamauchi, D. (1989). Effect of endothelin on gastric mucosal blood flow in rat. Japanese Journal of Gastroenterology, 86(11). https://doi.org/10.11405/nisshoshi1964.86.2627
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4079
Edelsbrunner, H., & Skiena, S. (1989). On the number of furthest neighbor pairs in a point set. American Mathematical Monthly, 96(7), 614–618.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4080
Edelsbrunner, H., Hasan, N., Seidel, R., & Shen, X. (1989). Circles through two points that always enclose many points. Geometriae Dedicata, 32(1), 1–12. https://doi.org/10.1007/BF00181432
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4081
Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). The upper envelope of piecewise linear functions: Algorithms and applications. Discrete & Computational Geometry, 4(1), 311–336. https://doi.org/10.1007/BF02187733
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Edelsbrunner, H., & Guibas, L. (1989). Topologically sweeping an arrangement. Journal of Computer and System Sciences, 38(1), 165–194. https://doi.org/10.1016/0022-0000(89)90038-X
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
Yao, F., Dobkin, D., Edelsbrunner, H., & Paterson, M. (1989). Partitioning space for range queries. SIAM Journal on Computing, 18(2), 371–384. https://doi.org/10.1137/0218025
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
Edelsbrunner, H., Rote, G., & Welzl, E. (1989). Testing the necklace condition for shortest tours and optimal factors in the plane. Theoretical Computer Science, 66(2), 157–180. https://doi.org/10.1016/0304-3975(89)90133-3
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
Edelsbrunner, H. (1989). An acyclicity theorem for cell complexes in d dimension (pp. 145–151). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/73833.73850
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
Edelsbrunner, H. (1989). The upper envelope of piecewise linear functions: Tight bounds on the number of faces . Discrete & Computational Geometry, 4(4), 337–343. https://doi.org/10.1007/BF02187734
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Edelsbrunner, H., Preparata, F., & West, D. (1989). Tetrahedrizing point sets in three dimensions (Vol. 358, pp. 315–331). Presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, Springer. https://doi.org/10.1007/3-540-51084-2_31
View | DOI
 

Search

Filter Publications